# SDR DALA2022112107452

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 495-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FWD CARGO COMPARTMENT SHIELD STA 495-500A, RBL 24, WL 156. REMOVED AND REPLACED FWD CARGO SHIELD STA 495-500A RBL 24 WL 156 WITH NEW REPLACEMENT PART IAW B737 SRM 51-40-02-0G-0, AND DWG# 143A0080.
